Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1054768, 9 pages
http://dx.doi.org/10.1155/2016/1054768
Research Article

Properties of Commutativity of Dual Toeplitz Operators on the Orthogonal Complement of Pluriharmonic Dirichlet Space over the Ball

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 23 October 2015; Accepted 24 December 2015

Academic Editor: Kehe Zhu

Copyright © 2016 Yinyin Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Brown and P. R. Halmos, “Algebraic properties of Toeplitz operators,” Journal für die Reine und Angewandte Mathematik, vol. 213, pp. 89–102, 1963-1964. View at Google Scholar
  2. S. Axler and Z. Čučković, “Commuting Toeplitz operators with harmonic symbols,” Integral Equations and Operator Theory, vol. 14, no. 1, pp. 1–12, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. Stroethoff, “Essentially commuting Toeplitz operators with harmonic symbols,” Canadian Journal of Mathematics, vol. 45, no. 5, pp. 1080–1093, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Axler, Z. Čučković, and N. V. Rao, “Commutants of analytic Toeplitz operators on the Bergman space,” Proceedings of the American Mathematical Society, vol. 128, no. 7, pp. 1951–1953, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. Čučković and N. V. Rao, “Mellin transform, monomial symbols, and commuting Toeplitz operators,” Journal of Functional Analysis, vol. 154, no. 1, pp. 195–214, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Zheng, “Commuting Toeplitz operators with pluriharmonic symbols,” Transactions of the American Mathematical Society, vol. 350, no. 4, pp. 1595–1618, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. B. R. Choe and Y. J. Lee, “Pluriharmonic symbols of commuting Toeplitz operators,” Illinois Journal of Mathematics, vol. 37, no. 3, pp. 424–436, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. R. Choe and Y. J. Lee, “Pluriharmonic symbols of essentially commuting Toeplitz operators,” Illinois Journal of Mathematics, vol. 42, no. 2, pp. 280–293, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. J. Lee, “Pluriharmonic symbols of commuting Toeplitz type operators on the weighted Bergman spaces,” Canadian Mathematical Bulletin, vol. 41, no. 2, pp. 129–136, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Lu, “Commuting of Toeplitz operators on the Bergman spaces of the bidisc,” Bulletin of the Australian Mathematical Society, vol. 66, no. 2, pp. 345–351, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. B. R. Choe, H. Koo, and Y. J. Lee, “Commuting Toeplitz operators on the polydisk,” Transactions of the American Mathematical Society, vol. 356, no. 5, pp. 1727–1749, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Ohno, “Toeplitz and Hankel operators on the harmonic Bergman space,” RIMS Kokyuroku, vol. 946, pp. 25–34, 1996. View at Google Scholar
  13. B. R. Choe and Y. J. Lee, “Commuting Toeplitz operators on the harmonic Bergman space,” Michigan Mathematical Journal, vol. 46, no. 1, pp. 163–174, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  14. B. R. Choe and Y. J. Lee, “Commutants of analytic Toeplitz operators on the harmonic Bergman space,” Integral Equations and Operator Theory, vol. 50, no. 4, pp. 559–564, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. B. R. Choe and K. S. Nam, “Note on commuting Toeplitz operators on the pluriharmonic Bergman space,” Journal of the Korean Mathematical Society, vol. 43, no. 2, pp. 259–269, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. J. Lee and K. Zhu, “Some differential and integral equations with applications to Toeplitz operators,” Integral Equations and Operator Theory, vol. 44, no. 4, pp. 466–479, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. K. Stroethoff and D. Zheng, “Algebraic and spectral properties of dual Toeplitz operators,” Transactions of the American Mathematical Society, vol. 354, no. 6, pp. 2495–2520, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. Lu, “Commuting dual Toeplitz operators with pluriharmonic symbols,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 149–156, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. Y. F. Lu and S. X. Shang, “Commuting dual Toeplitz operators on the polydisk,” Acta Mathematica Sinica (English Series), vol. 23, no. 5, pp. 857–868, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. F. Lu and J. Yang, “Commuting dual Toeplitz operators on weighted Bergman spaces of the unit ball,” Acta Mathematica Sinica (English Series), vol. 27, no. 9, pp. 1725–1742, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. J. Yang and Y. Lu, “Commuting dual Toeplitz operators on the harmonic Bergman space,” Science China Mathematics, vol. 58, no. 7, pp. 1461–1472, 2015. View at Publisher · View at Google Scholar · View at Scopus
  22. T. Yu and S. Y. Wu, “Algebraic properties of dual Toeplitz operators on the orthogonal complement of the Dirichlet space,” Acta Mathematica Sinica, vol. 24, no. 11, pp. 1843–1852, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. T. Yu and S. Y. Wu, “Commuting dual Toeplitz operators on the orthogonal complement of the Dirichlet space,” Acta Mathematica Sinica (English Series), vol. 25, no. 2, pp. 245–252, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. T. Yu, “Operators on the orthogonal complement of the Dirichlet space,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 300–306, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. W. Rudin, Function Theory on the Unit Ball of Cn, vol. 241 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1980.
  26. B. R. Choe, H. Koo, and Y. J. Lee, “Toeplitz products with pluriharmonic symbols on the Hardy space over the ball,” Journal of Mathematical Analysis and Applications, vol. 381, no. 1, pp. 365–382, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. R. A. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1975. View at MathSciNet
  28. P. Ahern and Z. Čučković, “A theorem of Brown-Halmos type for Bergman space Toeplitz operators,” Journal of Functional Analysis, vol. 187, no. 1, pp. 200–210, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus